My father is an introvert and depressive person. he tries to show it on and feels very bad after it thinking about it.He is an insomniac since day I can say.He had a Heart surgery 2 years ago,which depressed him to the bottom.we are using medicines for this depression which makes him sleepy and numb and effecting him
Like the answers? Chat privately with the doctor of your choice
Kindly consult with your Psychiatrist at the earliest and discuss the excessive sedation that your father is experiencing. There are always options of non-sedating anti-depressants.
Secondly, with your father's cardiac history, it is imperative that he is treated aggressively for his depression as well. Evidence suggests that cardicac mortality increases with inadequately treated depression. So do not stop his meds at any cost.
Discuss this issue with your Psychiatrist in person.
Which meds , u r giving. Old age , multiple comorbid disorders, so, be very cautious...good morbidity with Sertraline and Escitalopram during post MI....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.